Volume 17, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Super $q$–Howe duality and web categories

Daniel Tubbenhauer, Pedro Vaz and Paul Wedrich

Algebraic & Geometric Topology 17 (2017) 3703–3749
Bibliography
1 A K Aiston, H R Morton, Idempotents of Hecke algebras of type A, J. Knot Theory Ramifications 7 (1998) 463 MR1633027
2 A Berenstein, S Zwicknagl, Braided symmetric and exterior algebras, Trans. Amer. Math. Soc. 360 (2008) 3429 MR2386232
3 S Cautis, J Kamnitzer, S Morrison, Webs and quantum skew Howe duality, Math. Ann. 360 (2014) 351 MR3263166
4 S J Cheng, W Wang, Howe duality for Lie superalgebras, Compositio Math. 128 (2001) 55 MR1847665
5 H El Turkey, J R Kujawa, Presenting Schur superalgebras, Pacific J. Math. 262 (2013) 285 MR3069063
6 N Geer, B Patureau-Mirand, On the colored HOMFLY–PT, multivariable and Kashaev link invariants, Commun. Contemp. Math. 10 (2008) 993 MR2468374
7 E Gorsky, S Gukov, M Stošić, Quadruply-graded colored homology of knots, preprint (2013) arXiv:1304.3481
8 J Grant, A categorification of the skew Howe action on a representation category of Uq(𝔤𝔩(m|n)), preprint (2015) arXiv:1504.07671
9 J Grant, A generators and relations description of a representation category of Uq(𝔤𝔩(1|1)), Algebr. Geom. Topol. 16 (2016) 509 MR3470707
10 S Gukov, M Stošić, Homological algebra of knots and BPS states, from: "Proceedings of the Freedman Fest" (editors R Kirby, V Krushkal, Z Wang), Geom. Topol. Monogr. 18, Geom. Topol. Publ. (2012) 309 MR3084243
11 A Gyoja, A q–analogue of Young symmetrizer, Osaka J. Math. 23 (1986) 841 MR873212
12 R Howe, Perspectives on invariant theory : Schur duality, multiplicity-free actions and beyond, from: "The Schur lectures" (editors I Piatetski-Shapiro, S Gelbart), Israel Math. Conf. Proc. 8, Bar-Ilan Univ. (1995) 1 MR1321638
13 V F R Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math. 126 (1987) 335 MR908150
14 L H Kauffman, S L Lins, Temperley–Lieb recoupling theory and invariants of 3–manifolds, 134, Princeton Univ. Press (1994) MR1280463
15 G Kuperberg, Spiders for rank 2 Lie algebras, Comm. Math. Phys. 180 (1996) 109 MR1403861
16 J H Kwon, Crystal bases of q–deformed Kac modules over the quantum superalgebras Uq(𝔤𝔩(m|n)), Int. Math. Res. Not. 2014 (2014) 512 MR3159079
17 X S Lin, H Zheng, On the Hecke algebras and the colored HOMFLY polynomial, Trans. Amer. Math. Soc. 362 (2010) 1 MR2550143
18 K Liu, P Peng, Proof of the Labastida–Mariño–Ooguri–Vafa conjecture, J. Differential Geom. 85 (2010) 479 MR2739811
19 S Lukac, Homfly skeins and the Hopf link, PhD thesis, University of Liverpool (2001)
20 G Lusztig, Introduction to quantum groups, 110, Birkhäuser (1993) MR1227098
21 H Mitsuhashi, Schur–Weyl reciprocity between the quantum superalgebra and the Iwahori–Hecke algebra, Algebr. Represent. Theory 9 (2006) 309 MR2251378
22 H Murakami, T Ohtsuki, S Yamada, Homfly polynomial via an invariant of colored plane graphs, Enseign. Math. 44 (1998) 325 MR1659228
23 H Queffelec, A Sartori, Mixed quantum skew Howe duality and link invariants of type A, preprint (2015) arXiv:1504.01225
24 J Rasmussen, Some differentials on Khovanov–Rozansky homology, Geom. Topol. 19 (2015) 3031 MR3447099
25 D E V Rose, D Tubbenhauer, Symmetric webs, Jones–Wenzl recursions, and q–Howe duality, Int. Math. Res. Not. 2016 (2016) 5249 MR3556438
26 G Rumer, E Teller, H Weyl, Eine für die Valenztheorie geeignete Basis der binären Vektorinvarianten, Nachr. Ges. Wiss. Göttingen, Math.-Phys. Kl. 1932 (1932) 499
27 A Sartori, Categorification of tensor powers of the vector representation of Uq(𝔤𝔩(1|1)), PhD thesis, Universiät Bonn (2014)
28 A Sartori, Categorification of tensor powers of the vector representation of Uq(𝔤𝔩(1|1)), Selecta Math. 22 (2016) 669 MR3477333
29 V G Turaev, Quantum invariants of knots and 3–manifolds, 18, Walter de Gruyter (2010) MR2654259
30 G Williamson, Singular Soergel bimodules, Int. Math. Res. Not. 2011 (2011) 4555 MR2844932
31 Y Wu, R B Zhang, Unitary highest weight representations of quantum general linear superalgebra, J. Algebra 321 (2009) 3568 MR2510063
32 H Yamane, Quantized enveloping algebras associated with simple Lie superalgebras and their universal R–matrices, Publ. Res. Inst. Math. Sci. 30 (1994) 15 MR1266383
33 R B Zhang, Structure and representations of the quantum general linear supergroup, Comm. Math. Phys. 195 (1998) 525 MR1640999